# SDR DALA2015101406121

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE AT BS 1174 BETWEEN LONGERONS 6 & 7L.  SHEAR TIE REMOVED REPLACED IAW SRM 51-30-2, 51-10-2, 51-10-3 PAR 14/21, 51-30-5 AND DWG, 5936081-3, REV V.
